RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 219–230 (Mi jmag493)  

Polynomial asymptotic representations for subharmonic functions with masses supported by finite system of rays

P. Z. Agranovich

Institute for Low Temperature Physics and Engineering, Ukraine Academy of Sciences

Abstract: The possibility of polynomial asymptotic representations of the Riesz measure for subharmonic function with masses supported by finite system of rays is completely investigated.

Full text: PDF file (1251 kB)
Full text: http:/.../abstract.php?uid=m03-0219r
Received: 29.05.1995

Citation: P. Z. Agranovich, “Polynomial asymptotic representations for subharmonic functions with masses supported by finite system of rays”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 219–230

Citation in format AMSBIB
\Bibitem{Agr96}
\by P.~Z.~Agranovich
\paper Polynomial asymptotic representations for subharmonic functions with masses supported by finite system of rays
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 219--230
\mathnet{http://mi.mathnet.ru/jmag493}


Linking options:
  • http://mi.mathnet.ru/eng/jmag493
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020